basically, he was a bodbuildr and used 10iu opf fast acting insulin per day after a workout etc for training, anyway.....a lot of crap went on in his life and a few weeks ago i had a text message saying that he had just inected 400iu of fast acting insulin and 20 mins before taken 300mg of diazepam.
didn't get the text msg til the next day, but by then he was dead.
What i would like to know is, was this a truly huge dose and would hjave definitely killed basically anyone that did it, would he have suffered any pain etc?
I'm sorry to hear about your loss--and what a hard way to receive the message. That does seem like a very large dosage. More than likely, he probably went to sleep, and just never woke up, obviously due to organ failure/shock. My friend overdosed on Morphene, while her kids were in the living room down stairs. They didn't hear anything, and she looked very peaceful when she was found. Not that it makes things easier, but we can only hope that our loved ones didn't feel pain as they left us, afterall, the pain is what they are running from. I like to think that her passing was peaceful and painfree.
Again, so sorry to hear about your friend. My thoughts are with you.
god bless your friend!! so young too! like NVD said, he was training, but that didn't stop the pain inside--and he was running from that pain. like we all do. but, he did the only thing he thought he could...the only thing he knew. i hope that young people who see this post and have such strong feelings, will think a lot about making such attempts, b/c there are so many other ways out there in the world to reach out for help. and there is strength in doing that!!! nobody can do this--get out of this emotional hell--alll by themselves, especially when there are special people and special drugs that can take that pain away--at least even a little. and let's not forget time's healing touch either. it sounds very corny, i know, but from years of experience, i also know it's true.
my best to you!
Be kinder than necessary,
Because everyone you meet is fighting some kind of battle...
My heart goes out to you and your friend. I watched a Law and Order marathon the other day and a lady killed herself with insulin. It was over very quickly and organ failure was a result of it. The diazepam would have done a number too and seems to be a large dose though I am not sure of that either. I don't think he felt anything and for that I hope there is some comfort.
I am so very sorry about your friend, who should still be here with us, and I hope that you don't have too hard a time getting over his passing. That's the reason why this message board is still here, and I hope you learn a few things or at least find some closure to what happened.